| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that unable to get images from machine; cause unclear on a allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Information on the reported issue was provided to the customer.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).